# SDR DALA2020012300543

- Difficulty date: April 10, 2018
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 61,383 hours, 20,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN BS 640 - 660, STRINGERS 17L & 18L.   EVALUATED THE DENTS AND FOUND TO BE OUT OF LIMITS IAW SRM.  REPAIRED IAW ER/A 556509-14.
